# SDR QXEA9600480

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Engine: Rroyce SPEY55515
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Over Serviced
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE SMELL IN AFT AREA OF CABIN REPORTED BY A PASSENGER AND LEFT LAV SMOKE DETECTOR ALARM SOUNDED ON TAXI OUT.  AIRCRAFT RETURNED TO GATE.  NUMBER TWO ENGINE FOUND OVER SERVICED BY TWO QUARTS ON THE ENGINE OIL.  ENGINE OIL SERVICED TO NORMAL LEVEL.  ENGINE GROUND RUN PERFORMED AND BLEED AIR CHECK GOOD.
